CureZone   Log On   Join
Re: Mirena hormonal side effects-the scientific explanation
 
dancingeagle68 Views: 68,817
Published: 6 years ago
 
This is a reply to # 1,909,498

Re: Mirena hormonal side effects-the scientific explanation


Mother of 4, thanks for all of this information.
I am 46 and had my second Mirena put in a few years ago. The past year and a half I am a hot mess. All of a sudden allergic to everything I put in my mouth, from soy, dairy, even the products in my milk alternatives. The last month High histamine foods are the newest trigger of bloating, fatigue, rosacea, facial swelling etc. My gut tells me that it is related to the Mirena. I honestly enjoyed not having a period and I believe the hormone has helped with the pms that accompanied the periods, but now I believe I am paying a price. My obstacle is how to safely detox off the thing. My doctor just gives me the deer in the head light look because they really don't know anything about it. When I had the first one removed I was in the hospital with a terrible migraine the following day (and I don't get headaches). Maybe a naturopath may be best.
Thanks again for the info!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.org

0.656 sec, (1)